# SDR AT0100175

- Difficulty date: March 23, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT NOSE GEAR DOOR SKIN CRACKED.  STOP DRILLED CRACKS AND INSTALLED DOUBLER IAW DC9 SRM 53-05 FIG 62, 51-10-05, AND 51-10-03.
